Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Floaters After Touching Skin Worried I Have HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Eye Floaters and HIV Medications?

Over the last few years, I've noticed an increasing amount of annoying eye floaters present. I have a few webs of them, and they're very difficult to live with.I read on the Internet of other people reporting these symptoms, and I wonder if there...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Floaters are very common in the general population with current treatment being quite limited. There has been no link between any HIV Read more »

eye floaters - HIV?

Dr. Henry,Is there any connection between eye floaters and acute/recent hiv infection? Recently I... Read more »

eye floaters - HIV?

Dr. Sullivan,Is there any connection between eye floaters and acute/recent hiv infection? Recently... Read more »
Articles
The Body

High Anxiety: AIDS Anxiety in the Worried-Wells and Worried-Sicks, Part Two

... Read Part One of this blog entry, posted on Sept. 3, 2010. Panic Attack: AIDS Anxiety in HIVers -- "The Worried-Sicks" Recently I received the following post from "Apollo." It graphically demonstrates an AIDS-related panic attack as well Read more »
The Body

High Anxiety: AIDS Anxiety in the Worried-Wells and Worried-Sicks, Part One

... Read Part Two of this blog entry, posted on Sept. 23, 2010. Fear of an Epidemic Resulting in an Epidemic of Fear: The Worried-Wells Imagine being so frightened of contracting an illness that you begin believing God is sending you bad omens... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

...obsessive-compulsiveness. The key is to realize when your fears about HIV are legitimate and when they're not. Keep in mind that, if you're worried that something you did put you at risk for HIV, no matter how "out there" you might think your... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part II: Treatments for Fat Loss

...fullness. Temporary and permanent fillers are available.Temporary fillers usually last from three to 12 months and usually requiretouch-ups. Permanent fillers provide long-lasting results, but generally cannotbe removed if the outcome is not... Read more »
Connect With Others

Worried well with alarming symptoms, few questions

Posted by scaredstiff, 4 Replies
...HIV itself cause eczema, or can it exacerbate pre-existing eczema? 7. Is it possible to experience a noticeable increase in eye floaters this soon after exposure? 8. Is it possible to experience early symptoms of HIV disaese this soon after... Read more »

Eye Floaters

Posted by Anonymous, 2 Replies
...Out of curiousity, are eye floaters something to be concerned about? I know they are associated with CMV, which consists of blurred vision as well. But if one Read more »

Eye Floaters?

Posted by Anonymous, 2 Replies
...I read many questions on here regarding these Eye Floaters, would some please put this to rest. Are these or are they not a symptom related to ARS Read more »

Eye Floaters - the debate continues...please help!

Posted by Anonymous, 2 Replies
...The Eye Floater debate continues. Anyone who has experienced the sudden onset of eye floaters following what they perceive to be a potential HIV exposure needs to read this. A recent poster to the website at John's Hopkins Read more »